MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BSMI CSECTION BIRTHING PACK

Medline Industries, LP MEDLINE; DBD-BSMI CSECTION BIRTHING PACK
Catalog Number DYNJ54946G
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drape had holes in it and was leaking.
 
Additional Manufacturer Narrative
The end user stated the drape had holes in it and was leaking, and the drape was not saved as they were unaware it had holes in it until it started leaking fluids from the c-section.No sample or photo was received for the investigation; finished good production records were reviewed and no non-conformances were noted, finished good pack build was reviewed and there were no issues, and trending found 0 additional reported complaints for this issue for the account and component in the past 6 months.Medline was not able to confirm the defect as there were no samples or detailed pictures received, and without a sample it is difficult to determine a true root cause for the reported issue.The supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BSMI CSECTION BIRTHING PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50776853
Report Number1417592-2026-41055
Device Sequence Number10754245
Product Code OHM
UDI-Device Identifier40195327135455
UDI-Public40195327135455
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ54946G
Device Lot Number23EBI055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown